Alert archive / Illinois / Heat Advisories in 2012

Heat Advisory 6, NWS Lincoln, IL

August 3, 201227 counties in Illinois

NWS Lincoln, IL issued this heat advisory at Aug 3, 2012, 2:32 PM CDT for 27 counties in Illinois. It took effect at Aug 4, 2012, 1:00 PM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Aug 3, 2012, 2:32 PM CDT (19:32 UTC)
In effect from
Aug 4, 2012, 1:00 PM CDT
Expired
Aug 4, 2012, 3:03 PM CDT
In force
2 hr
Issued by
NWS Lincoln, IL
All 27 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
303 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WWUS73 KILX 031932
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
232 PM CDT FRI AUG 3 2012

ILZ040>057-061>063-066>068-071>073-040300-
/O.NEW.KILX.HT.Y.0006.120804T1800Z-120805T0000Z/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
232 PM CDT FRI AUG 3 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY. 

* TEMPERATURE...TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S
  ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS TOMORROW AFTERNOON.
  COMBINED WITH DEWPOINTS IN THE LOWER 70S AHEAD OF AN APPROACHING
  COLD FRONT...HEAT INDEX VALUES WILL BE AROUND 105 FROM AFTERNOON
  INTO THE EARLY EVENING.

* IMPACTS...HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT
  STROKE WILL BE POSSIBLE WITH PROLONGED OUTDOOR EXPOSURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS... IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK... THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY... CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.
DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$

AUTEN
4 follow-up statements
192 
WWUS73 KILX 040210
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT FRI AUG 3 2012

ILZ040>057-061>063-066>068-071>073-041000-
/O.CON.KILX.HT.Y.0006.120804T1800Z-120805T0000Z/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
910 PM CDT FRI AUG 3 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
SATURDAY...

A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY.

* TEMPERATURE...HIGHS WILL REACH THE MIDDLE TO UPPER 90S ACROSS
  ALL OF CENTRAL AND SOUTHEAST ILLINOIS TOMORROW AFTERNOON.
  COMBINED WITH DEWPOINTS IN THE LOWER 70S AHEAD OF AN APPROACHING
  COLD FRONT...HEAT INDEX VALUES WILL BE AROUND 105 FROM AFTERNOON
  INTO THE EARLY EVENING.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT 
  STROKE WILL BE POSSIBLE WITH PROLONGED OUTDOOR EXPOSURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS... IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK... THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY... CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.
DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$


SHIMON
525 
WWUS73 KILX 040822
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
322 AM CDT SAT AUG 4 2012

ILZ040>057-061>063-066>068-071>073-041600-
/O.CON.KILX.HT.Y.0006.120804T1800Z-120805T0000Z/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
322 AM CDT SAT AUG 4 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. 

* TEMPERATURE...HIGHS WILL REACH THE MIDDLE TO UPPER 90S ACROSS
  CENTRAL AND SOUTHEAST ILLINOIS TODAY. COMBINED WITH DEWPOINTS
  IN THE LOWER 70S AHEAD OF AN APPROACHING COLD FRONT...HEAT INDEX
  VALUES WILL BE AROUND 105 FROM AFTERNOON INTO THE EARLY EVENING.

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE WILL BE POSSIBLE WITH PROLONGED OUTDOOR EXPOSURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING...AND DRINK
PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.
DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$

BARNES
924 
WWUS73 KILX 041608
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1108 AM CDT SAT AUG 4 2012

ILZ040>057-061>063-066>068-071>073-050000-
/O.CON.KILX.HT.Y.0006.120804T1800Z-120805T0000Z/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
1108 AM CDT SAT AUG 4 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TEMPERATURE...HIGHS WILL REACH THE MIDDLE TO UPPER 90S ACROSS 
  CENTRAL AND SOUTHEAST ILLINOIS TODAY. COMBINED WITH DEWPOINTS 
  IN THE LOWER 70S AHEAD OF AN APPROACHING COLD FRONT...HEAT 
  INDEX VALUES WILL BE AROUND 105 FROM AFTERNOON INTO THE EARLY 
  EVENING. 

* IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR 
  HEAT STROKE WILL BE POSSIBLE WITH PROLONGED OUTDOOR EXPOSURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING...AND DRINK
PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.
DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$


HJS
653 
WWUS73 KILX 042003
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT SAT AUG 4 2012

ILZ040>057-061>063-066>068-071>073-042115-
/O.CAN.KILX.HT.Y.0006.000000T0000Z-120805T0000Z/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
303 PM CDT SAT AUG 4 2012

...HEAT ADVISORY IS CAN CELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELED THE HEAT
ADVISORY.

WITH TEMPERATURES IN MANY AREAS ONLY REACHING THE LOWER TO MID 90S
THIS AFTERNOON...HEAT INDEX VALUES HAVE GENERALLY REMAINED BELOW
105 DEGREES. THEREFORE...THE HEAT ADVISORY HAS BEEN CANCELED.

$$
GEELHART

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this heat advisory went out at Aug 3, 1:21 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 3, 1:21 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
121 PM CDT FRI AUG 3 2012

.DISCUSSION...
ISSUED 1021 AM CDT FRI AUG 3 2012
FOR THE MOST PART...THE FORECAST IS DOING WELL. A LITTLE SLOW ON
THE DIURNAL WARM UP WITH SOME STUBBORN LLVL STRATUS AND LINGERING
FOG FROM THE OVERNIGHT HOURS. HOWEVER...ALMOST COMPLETELY
DISSIPATED ON VIS SAT IMAGERY. DRY ENOUGH OF A COLUMN THAT
RECOVERY OF THE WARMING TREND SHOULD BE RATHER STEADY. PLENTY OF
SUNSHINE EXPECTED...AND MOSTLY LIGHT AND EASTERLY FLOW. NO MAJOR
UPDATES TO THE FORECAST EXPECTED AT THIS TIME.

&&

.AVIATION...
ISSUED 109 PM CDT FRI AUG 3 2012
AFTERNOON CU NOT FILLING IN BEYOND SCT IN MOST LOCATIONS AND FLOW
REMAINS LIGHT AND OUT OF THE EAST. TONIGHT SOME CLEARING AND
CIRRUS WILL DROP TEMPS AND RESULT IN BR AGAIN...AND POSSIBLY SOME
STRATUS BUT WILL KEEP THE TAFS IN MVFR CATEGORY SO FAR...THOUGH
SOME SPOTTY IFR IS POSSIBLE... PARTICULARLY ALONG AND AHEAD OF THE
APPROACHING FRONT. SINCE FRONT HAS BEEN SLOWING...AND MOISTURE HAS
BEEN SLIGHTLY OVERDONE IN MODELS...KEEPING THE TAFS SOMEWHAT
CONSERVATIVE THROUGH 18Z.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 3, 11:36 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1136 AM CDT FRI AUG 3 2012

ILZ027>031-036>038-040>057-061-041100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
1136 AM CDT FRI AUG 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER
90S. THIS WILL COMBINE WITH HUMID CONDITIONS TO PRODUCE HEAT INDEX
VALUES FROM 100 TO 105 DEGREES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER
90S AGAIN ON SATURDAY. ONCE AGAIN...THIS WILL COMBINE WITH HUMID
CONDITIONS TO PRODUCE HEAT INDEX VALUES FROM 100 TO 105 DEGREES.

A COLD FRONT WILL SWEEP THROUGH THE AREA SATURDAY NIGHT. SCATTERED
THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT...ESPECIALLY
SATURDAY AFTERNOON AND EVENING. THE STRONGER STORMS WILL BE
CAPABLE OF DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-041100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1136 AM CDT FRI AUG 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER
90S. THIS WILL COMBINE WITH HUMID CONDITIONS TO PRODUCE HEAT INDEX
VALUES FROM 100 TO 105 DEGREES.

OTHERWISE...AN ISOLATED THUNDERSTORM IS POSSIBLE ACROSS THE AREA
TODAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER
90S AGAIN ON SATURDAY. ONCE AGAIN...THIS WILL COMBINE WITH HUMID
CONDITIONS TO PRODUCE HEAT INDEX VALUES FROM 100 TO 105 DEGREES.

A COLD FRONT WILL SWEEP THROUGH THE AREA SATURDAY NIGHT. SCATTERED
THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT...ESPECIALLY
SATURDAY AFTERNOON AND EVENING. THE STRONGER STORMS WILL BE
CAPABLE OF DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, Aug 3, 8:59 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
859 AM CDT FRI AUG 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       1 SW TAYLORVILLE        39.51N 89.28W
08/02/2012  M3.10 INCH       CHRISTIAN          IL   EMERGENCY MNGR

            RECORDED AT 1 MILE NORTH OF TAYLORVILLE AIRPORT.

&&

BOUSLEY
Local storm report, Aug 3, 9:01 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CDT FRI AUG 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
08/02/2012  M1.14 INCH       MORGAN             IL   CO-OP OBSERVER

0809 PM     HEAVY RAIN       2 SW TAYLORVILLE        39.50N 89.29W
08/02/2012  M2.55 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0815 PM     HEAVY RAIN       MORRISONVILLE           39.42N 89.46W
08/02/2012  M4.10 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0830 PM     HEAVY RAIN       1 SW TAYLORVILLE        39.51N 89.28W
08/02/2012  M3.10 INCH       CHRISTIAN          IL   EMERGENCY MNGR

            RECORDED AT 1 MILE NORTH OF TAYLORVILLE AIRPORT.

0830 PM     HEAVY RAIN       3 SW HIDALGO            39.13N 88.19W
08/02/2012  M1.51 INCH       JASPER             IL   CO-OP OBSERVER

            STILL RAINING.

1020 PM     HEAVY RAIN       KIRKSVILLE              39.57N 88.67W
08/02/2012  M3.00 INCH       MOULTRIE           IL   BROADCAST MEDIA

1020 PM     HEAVY RAIN       ALTAMONT                39.06N 88.75W
08/02/2012  M1.79 INCH       EFFINGHAM          IL   BROADCAST MEDIA

            UPDATED RAINFALL TOTAL.

1028 PM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
08/02/2012  M1.34 INCH       EFFINGHAM          IL   MESONET

            SWOP REPORT.

1030 PM     HEAVY RAIN       2 WNW EFFINGHAM         39.13N 88.59W
08/02/2012  M3.12 INCH       EFFINGHAM          IL   COCORAHS

1030 PM     HEAVY RAIN       WATSON                  39.03N 88.57W
08/02/2012  M1.50 INCH       EFFINGHAM          IL   MESONET

            SWOP REPORT.

1055 PM     HEAVY RAIN       2 NE NEOGA              39.34N 88.43W
08/02/2012  M2.61 INCH       CUMBERLAND         IL   MESONET

            SWOP REPORT.

&&

BOUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:24 PM CDTSpecial Weather StatementILXCrawford, Jasper66 min
Aug 2, 7:53 PM CDTSpecial Weather StatementILXClark67 min
Aug 2, 8:19 PM CDTSpecial Weather StatementILXLawrence56 min

Nearby

Heat Advisories in Illinois, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.